# SDR R61A201708310640

- Difficulty date: August 11, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 23,858 hours, 18,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT FLOOR SUPPORT CORRODED, FRAMES 13 - 14.  REMOVED AND INSTALLED A NEW FWD RT FLOOR SUPPORT IAW SRM 51-40-02 , 51-23-04 , 51-41-02 , 51-21-00 , 51-45-00, AND 51-43-04.
